# SDR QXEA200300729

- Difficulty date: June 13, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 3,590 hours, 4,158 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 3994001011
- Part serial: 038A
- Condition: Failed
- Location: Elevator Trim
- Part time: 235 hours, 263 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 00310 - DURING APPROACH AND AIRCRAFT AT FULL LANDING CONFIGURATION, THE CREW RECEIVED A MASTER CAUTION.  CREW ACKNOWLEDGED THE MASTER CAUTION AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE ELEVATOR TRIM ACTUATOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
